Table of Contents Author Guidelines Submit a Manuscript
Case Reports in Emergency Medicine
Volume 2013 (2013), Article ID 809174, 3 pages
http://dx.doi.org/10.1155/2013/809174
Case Report

Unusual Complications of Quinalphos Poisoning

Department of Medicine, Indira Gandhi Medical College, Pondicherry 605009, India

Received 11 March 2013; Accepted 22 April 2013

Academic Editors: K. Jani, C. H. Loh, V. Papadopoulos, and X. Zhang

Copyright © 2013 Stalin Viswanathan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This 40-year-old man was treated for suicidal quinalphos 25%EC consumption. He developed intermediate syndrome with normal response to repetitive nerve stimulation, pancreatitis with high enzyme elevations, and normal computed tomography and excreted black, brown, and orange urine sequentially over the first nine days of hospitalization. The last complication has not been previously reported with any organophosphate compound. He finally succumbed to complication of ventilator associated pneumonia related septic shock and ventricular tachycardia.